| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's device was received at stryker.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the screen of their device would be stuck on the self test screen.This issue is indicative of device lock up.This issue may prevent the device from providing therapy if it were needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was not able to verify and duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.A root cause of the reported issue could not be determined.